# SDR 20001229SH017

- Difficulty date: December 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 350A3321530
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED OLD BEARING WITH NEW.  (X)
